Is there a role of penicillin allergy in developing Clostridioides difficile infection?

Like Comment
To explore the evidence for an association between penicillin allergy, antibiotic prescribing and Clostridioides difficile (CDI) infection.Several studies have highlighted the differences in antibiotic prescribing in penicillin allergic patients and the impact on rates of C. difficile infection.Penicillin allergy leads to higher incidences of prescriptions for antibiotics that are known to predispose to CDI. In turn CDI is more common in patients with penicillin allergy. Penicillin allergy is often erroneously ascribed to patients and should be challenged.


View the full article @ Current opinion in gastroenterology


Get PDF with LibKey

ClinOwl

The wider, wiser view for healthcare professionals. ClinOwl signposts the latest clinical content from over 100 leading medical journals.
3730 Contributions
1 Followers
0 Following

No comments yet.